Osaka Journal of Mathematics

A stochastic approach to the Riemann-Roch theorem

Ichirō Shigekawa and Naomasa Ueki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 25, Number 4 (1988), 759-784.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200781161

Mathematical Reviews number (MathSciNet)
MR983799

Zentralblatt MATH identifier
0709.58036

Subjects
Primary: 58G10
Secondary: 58G11 58G32 60H15: Stochastic partial differential equations [See also 35R60]

Citation

Shigekawa, Ichirō; Ueki, Naomasa. A stochastic approach to the Riemann-Roch theorem. Osaka J. Math. 25 (1988), no. 4, 759--784. https://projecteuclid.org/euclid.ojm/1200781161


Export citation